Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 50, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 27, 2023, 2:10 PM CDT for Calhoun County, Liberty County, Florida. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2023, 2:10 PM CDT (19:10 UTC)
- Expired
- Apr 27, 2023, 2:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Calhoun County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 73 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 2:15 PM CDT | TORNADO | 1 Nne Scotts Ferry, FL | A TRAINED SPOTTER REPORTED THAT HE SAW A TORNADO TOUCH DOWN ALONG HIGHWAY 71 WITH DOWNED TREES ALONG THE HIGHWAY BETWEEN 2 PM AND 2:30 PM CT. |
| Apr 27, 2:29 PM CDT | TSTM WND DMG | 1 Nne Scotts Ferry, FL | TREE DOWN ON HIGHWAY 71 SOUTH NEAR WILLIAMS MEMORIAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 10:37 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
914
WFUS52 KTAE 271910
TORTAE
FLC013-077-271945-
/O.NEW.KTAE.TO.W.0050.230427T1910Z-230427T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
310 PM EDT Thu Apr 27 2023
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Southeastern Calhoun County in the Panhandle of Florida...
West central Liberty County in Big Bend of Florida...
* Until 345 PM EDT/245 PM CDT/.
* At 310 PM EDT/210 PM CDT/, a severe thunderstorm capable of
producing a tornado was located 9 miles southwest of Blountstown,
moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Blountstown around 240 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Marysville, Scotts Ferry, Kennys Mill, Estiffanulga, Abe Springs,
Sharpstown, Bristol, Woods and Hugh Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3027 8516 3032 8519 3039 8513 3049 8502
3031 8489 3029 8503
TIME...MOT...LOC 1910Z 240DEG 17KT 3031 8514
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
99-OLIVER1 follow-up statement
308
WWUS52 KTAE 271929
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
329 PM EDT Thu Apr 27 2023
FLC013-077-271945-
/O.CON.KTAE.TO.W.0050.000000T0000Z-230427T1945Z/
Calhoun FL-Liberty FL-
329 PM EDT Thu Apr 27 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT/245 PM CDT/
FOR EAST CENTRAL CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA AND WEST
CENTRAL LIBERTY COUNTIES IN BIG BEND OF FLORIDA...
At 329 PM EDT/229 PM CDT/, a severe thunderstorm capable of producing
a tornado was located near Blountstown, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Blountstown around 240 PM CDT.
Other locations impacted by this tornadic thunderstorm include Woods,
Kennys Mill, Hugh Creek, Sharpstown and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3031 8510 3034 8512 3039 8510 3045 8507
3049 8502 3032 8490 3031 8500
TIME...MOT...LOC 1929Z 240DEG 17KT 3036 8505
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
99-OLIVERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 1:03 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 27, 1:03 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 203 PM EDT Thu Apr 27 2023 ...New MESOSCALE UPDATE, AVIATION... .MESOSCALE UPDATE FOR SEVERE WEATHER AND FLASH FLOOD RISK... Issued at 143 PM EDT Thu Apr 27 2023 Expansive area of convection continues to advance and develop eastward across southeast Alabama and the Florida Panhandle early this afternoon. Surface instability has been hampered in this region by the ample stratiform precip associated with the cluster of convection. However, there have been embedded elevated severe storms just to the west in Mobile's forecast area. There are also signs that convection in the far western Panhandle is becoming more linearly organized, possibly aided by the approach of a 500mb shortwave and associated speed max. Downstream, temperatures are gradually warming in the Panhandle, and warming more rapidly in the Big Bend and far SW Georgia. In this region, MLCAPE values are now in the 1000-1500j/kg range as stronger deep layer shear begins to encroach. In addition, the supercell currently approaching Bay County coast has been occasionally showing signs of low-level rotation. The environment ahead of this cell will be supportive of brief tornadoes as it moves onshore. As the afternoon wears on, expect the organizing convection in the western Panhandle to gradually intensify as it advances eastward into the more unstable airmass across the eastern Panhandle and Big Bend. Damaging wind gusts and brief tornadoes will continue to be the primary threats. However, severe hail will still be possible in isolated cells ahead of this line. Locally heavy rainfall will be continue to possible with stronger storms, producing rainfall rates of 1-2 inches per hour (with a few localized 3 inch/hour rates possible). Depending on the evolution of the cluster through the afternoon, localized flash flooding may be possible, especially in more flood-prone areas. Camp && .NEAR TERM... (Today and tonight) Issued at 327 AM EDT Thu Apr 27 2023 A fairly messy setup is expected today with potentially a couple rounds of showers and storms. Some showers and storms have already begun developing over the Gulf this morning and will likely continue to edge closer to the coast over the next several hours. While there is still a lot of spread in the timing within short term guidance, forecast tends to favor a bit of an earlier timeline given convection already ongoing over the Gulf. A blossoming of storms is expected first along the Panhandle coast later this morning before moving northeastward. A break in convection will be possible before another large swath of showers and storms is forecast to sweep into the region from the west in the early afternoon through the evening. Severe weather will be possible with any of these storms today, with tornadoes, damaging winds, hail, and heavy rainfall all possible. Aside from some curvature right near the surface, forecast hodographs show a fairly straight profile indicating both left and right moving storms could be possible which along with any outflows may make individual storm motions fairly chaotic. However, the entire complex of storms is generally expected to be moving west to east. SPC has placed most of the area in a Slight Risk (level 2 of 5) for severe weather today. After the main round of storms pushes through in the evening or early overnight, some lingering showers may remain in its wake. A break in convection is expected for most of the night until some redevelopment of showers and storms will be possible early Friday morning. && .SHORT TERM... (Friday through Saturday night) Issued at 327 AM EDT Thu Apr 27 2023 A very active short term period is in store with rounds of showers and storms bringing the chances for both severe weather as well as heavy rainfall. In the wake of today's storms, the upper-level shortwave will move into the lower Great Lakes with a surface cold front slowly easing into our area. Guidance is a bit mixed with storm potential on Friday. There are a few scenarios. The first scenario is that a complex of thunderstorms develops over the Gulf of Mexico and moves east-northeastward into the Florida Big Bend Friday morning. If this happens, afternoon instability would be questionable. The second scenario is that the thunderstorms over the Gulf are weak or move into the Peninsula. This may allow for a little more instability across the land areas and some storm develop along the trailing cold front. Regardless, ahead of either scenario, there will be ample instability and about 30 to 40 kts of deep-layer shear. Mid-level lapse rates will also be steep, nearing 7 C/km. This supports a threat of damaging winds, hail, and perhaps a tornado. This part of the forecast is still of higher uncertainty than normal. Regardless, SPC has outlined our Georgia and Big Bend counties in a Marginal Risk for severe weather (level 1 of 5). Otherwise, highs will be in the 80s. Rain chances diminish into the evening and overnight with lows in the 60s. Our attention then turns to Saturday's system. A more potent shortwave moves into the Gulf States with a vorticity lobe rounding the eastern side on Saturday. This spurs cyclogenesis over the western Gulf of Mexico along our then-stalled frontal boundary. This front will lift northward through our area as a warm front during the day, bringing an initial round of showers and thunderstorms. Instability and shear will be sufficient as well as some enhanced turning over the winds with height. This means that there could be an initial round of severe weather with the northward advancing warm front Saturday afternoon. However, the uncertainty here is that the widespread rain north of the warm front could slow the progress of the warm front inland. It should make it inland eventually given a strengthening low-level jet up to 40 to 50 kt. The cold front will then move through the area with possibly a line of storms, which could also be strong to severe. Mid-level lapse rates will also steepen as we'll have warm air at the surface and cooling temperatures aloft as the shortwave approaches. There's a lot of moving parts to this forecast, and a lot depends on the track and intensity of the system. Thus, while the ceiling for severe potential may be higher on Saturday than today's or Friday's storms, the uncertainty in the forecast leads us to a Marginal Risk of severe weather from SPC for Saturday. This may change in later outlooks, so keep up with the latest forecast. In addition to the severe threat, the rounds of storms will lead to a heavy rainfall and flash flood threat. Given likely wet soils at this point, any heavier rainfall could lead to some localized flash flooding as storms will be able to tap into very moist air characterized by PWATs of 1.6 to 1.8 inches. More details on the flash flood threat in the hydrology section below. && .LONG TERM... (Sunday through Wednesday) Issued at 327 AM EDT Thu Apr 27 2023 The upper-level shortwave moves across the area on Sunday, bringing an end to the rain chances by Sunday night. Still, some showers and storms are expected mostly over the eastern half of the area Sunday. Depending on the speed of this system, some severe threat may linger into Sunday morning as well. This is still rather uncertain at this point. Either way, by Sunday night, the area is dry and we will see slightly cooler temperatures and drier air for the start of the work week. Highs will be in the 70s and 80s with lows mainly in the 50s. && .AVIATION... (18Z TAFS) Issued at 143 PM EDT Thu Apr 27 2023 Widespread showers and storms, some which are forecast to become severe, will affect area terminals this afternoon. The greatest severe potential will be across Florida counties. Widespread IFR/LIFR conditions are forecast through the evening at ECP/TLH/DHN and these will spread east towards ABY and VLD by the evening hours. A break in severe weather is likely late tonight into the early part of the overnight hours but more severe weather is likely to develop. && .MARINE... Issued at 327 AM EDT Thu Apr 27 2023 Moderate southeasterly flow prevails through the end of the week across the marine area with several rounds of showers and thunderstorms. Some thunderstorms today could be strong to severe with strong winds, hail, and waterspouts. Along with the thunderstorms, will be monitoring the threat of increasing winds behind the thunderstorms and may need to hoist a small craft advisory later this afternoon into the evening hours. A stronger system will move through the area late Saturday into Sunday, which may bring gusts to gale force. This is ultimately dependent on the track ans strength of the system, so this bears watching heading into the next few days. A cold front sweeps through the marine area late Sunday, bringing lighter northwest to west winds in its wake. && .FIRE WEATHER... Issued at 327 AM EDT Thu Apr 27 2023 Mostly fair dispersions are expected today as showers and thunderstorms are expected to spread over the region throughout the day. This wet pattern will continue Friday into the weekend with wetting rains very likely area-wide. Otherwise, there are no fire weather concerns. && .HYDROLOGY... Issued at 327 AM EDT Thu Apr 27 2023 Bottom line: A very wet pattern with rounds of heavy rainfall is expected through the weekend. Flash flooding is possible as well as eventual rises on area rivers, especially in the western parts of the forecast area. Minor coastal flooding may also be possible along the east side of Apalachee Bay this weekend. With the large line of showers and thunderstorms, heavy rainfall is a possibility with about 1 to 2 inches of rain widespread and locally higher amounts. The higher amounts would occur where the line becomes more east-west oriented, resulting in some slower progress of storms to the east. There will be another batch of storms across the area Friday, mostly over the eastern half of the area, which may also bring some localized heavy downpours. However, the flood risk Friday is a bit lower as these storms should be moreso over the drier parts of the Big Bend and south central Georgia. Heading into the weekend, a stalled front near or just offshore will lift northward through the area, bringing a round of heavy rainfall with it. Showers and storms will remain possible through the day before a round of strong storms and heavy rainfall moves through the area Saturday night into Sunday. Given that soils will likely be wet at this point given today's and Friday's rainfall, the threat of flash flooding is a bit higher for Saturday into Sunday. The thinking is we may need a Flood Watch for parts of the area for Saturday into Sunday, but holding off for now to see how much rain falls in the next 24 hours. Regardless, another 2 to 4 inches of rain may be possible over the weekend with locally higher amounts. When all is said and done, accumulated rainfall through Sunday may be around 3 to 6 inches widespread with localized totals of 8 inches or more. On the riverine front, given the forecast rainfall, ensemble guidance suggests that there is about a 20 to 30 percent chance of minor flooding along parts of the Choctawhatchee, Chipola, and Apalachicola Rivers. Where the heaviest rain falls will determine the extent and severity of river flooding. Other rivers in Georgia and the Florida Big Bend are expected to fare better as conditions have been drier over these areas as of late. In the coastal flood realm, some nuisance to minor coastal flooding may be possible along the east side of Apalachee Bay given persistent strengthening southwest winds over the weekend. This is dependent on several factors, including track and intensity of the weekend system, which will also in turn affect the wind and fetch forecast. Right now, it appears a reasonable worst case would be minor coastal flooding along the Taylor and Dixie County coasts. Further refinements to the forecast will be made over the next few days, so stay tuned. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur (while following all local, state, and CDC guidelines) by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 67 82 66 82 / 80 70 20 80 Panama City 68 78 67 79 / 60 60 20 90 Dothan 65 82 62 80 / 60 50 10 70 Albany 64 82 64 83 / 80 60 10 60 Valdosta 65 81 66 84 / 90 70 20 80 Cross City 67 79 66 82 / 70 80 30 80 Apalachicola 68 76 68 76 / 70 70 20 90 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through late tonight for FLZ108-112-114. GA...None. AL...None. GM...None. && NEAR TERM...Merrifield SHORT TERM...Young LONG TERM....Young AVIATION...Dobbs MARINE...Young FIRE WEATHER...Merrifield HYDROLOGY...Young
In the hours before
Local storm report, Apr 27, 1:06 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
206 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM WATER SPOUT 1 SSE GULF RESORT BEACH 30.22N 85.89W
04/27/2023 GMZ750 FL PUBLIC
PUBLIC REPORTS OF A WATERSPOUT MOVING
ONSHORE FROM PANAMA CITY BEACH.
0135 PM TSTM WND DMG 2 WNW HOLLYWOOD BEACH 30.27N 85.98W
04/27/2023 BAY FL PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&Local storm report, Apr 27, 1:12 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 1 WNW SOUTHPORT 30.30N 85.66W
04/27/2023 E1.75 INCH BAY FL 911 CALL CENTER
THERE WERE MANY REPORTS OF HAIL AROUND THIS
SIZE, INCLUDING AT THE EOC. TREES AND POWER
LINES DOWN AS WELL AT MANY LOCATIONS ACROSS
THE COUNTY.
&&Local storm report, Apr 27, 1:15 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM LIGHTNING 1 SW PFN-BAY COUNTY AIR 30.21N 85.69W
04/27/2023 BAY FL 911 CALL CENTER
*** 1 INJ ***
A MAN WAS STRUCK BY LIGHTNING IN THE PANAMA
CITY AREA. TIME ESTIMATED.
&&Local storm report, Apr 27, 1:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FUNNEL CLOUD 1 N PANAMA CITY 30.19N 85.67W
04/27/2023 BAY FL PUBLIC
REPORTED AT 426 WEST 23RD STREET, PANAMA
CITY, FL.
&&Local storm report, Apr 27, 1:55 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL 1 N LYNN HAVEN 30.24N 85.65W
04/27/2023 E1.75 INCH BAY FL PUBLIC
&&Special weather statement, Apr 27, 1:56 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
256 PM EDT Thu Apr 27 2023
FLZ014-015-026-114-115-271930-
Inland Franklin FL-Liberty FL-Inland Gulf FL-Coastal Franklin FL-
Coastal Gulf FL-
256 PM EDT Thu Apr 27 2023
...A strong thunderstorm will impact portions of southeastern Gulf,
southwestern Liberty and northwestern Franklin Counties through 330
PM EDT/230 PM CDT/...
At 256 PM EDT/156 PM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles northeast of Port St. Joe, moving northeast at
35 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Buck Siding, Sumatra, Howard Creek, Willis Landing, Beverly, Hays
Place, Dalkeith, Fort Gadsden and White City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT/600 PM
CDT/ for Big Bend of and the Panhandle of Florida.
&&
LAT...LON 2977 8521 2991 8528 3002 8518 3010 8497
2990 8483 2980 8502
TIME...MOT...LOC 1856Z 246DEG 32KT 2986 8518
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
99-OLIVERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 10:42 AM CDT | Special Marine Warning | TAE | 63 min | |
| Apr 27, 11:45 AM CDT | Special Marine Warning | TAE | 60 min | |
| Apr 27, 12:01 PM CDT | Special Weather Statement | TAE | Walton | 44 min |
| Apr 27, 12:23 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 52 min |
| Apr 27, 12:29 PM CDT | Tornado Warning | TAE | Bay | 16 min |
| Apr 27, 12:49 PM CDT | Tornado Warning | TAE | Bay | 26 min |
| Apr 27, 12:52 PM CDT | Special Marine Warning | TAE | 38 min | |
| Apr 27, 1:01 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf | 44 min |
| Apr 27, 1:16 PM CDT | Special Marine Warning | TAE | 44 min | |
| Apr 27, 1:41 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Liberty | 64 min |
| Apr 27, 1:49 PM CDT | Tornado Warning | TAE | Calhoun, Gulf, Liberty | 26 min |
| Apr 27, 1:56 PM CDT | Special Weather Statement | TAE | Gulf | 34 min |
| Apr 27, 2:02 PM CDT | Special Marine Warning | TAE | 88 min | |
| Apr 27, 2:21 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton | 84 min |
| Apr 27, 2:38 PM CDT | Areal Flood Advisory | TAE | Bay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more | 3 hr |
| Apr 27, 2:38 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Leon, Liberty, Wakulla | 67 min |
| Apr 27, 2:45 PM CDT | Tornado Warning | TAE | Bay | 30 min |
| Apr 27, 2:49 PM CDT | Tornado Warning | TAE | Gadsden, Leon, Liberty | 26 min |
| Apr 27, 2:55 PM CDT | Tornado Warning | TAE | Bay | 50 min |
| Apr 27, 3:10 PM CDT | Tornado Warning | TAE | Gadsden, Liberty | 15 min |
| Apr 27, 3:15 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Franklin, Gulf, Jackson, Liberty and 1 more | 75 min |
| Apr 27, 3:19 PM CDT | Special Marine Warning | TAE | 3 hr | |
| Apr 27, 3:31 PM CDT | Tornado Warning | TAE | Calhoun, Gulf | 17 min |
| Apr 27, 3:51 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more | 69 min |
| Apr 27, 4:22 PM CDT | Tornado Warning | TAE | Leon, Wakulla | 12 min |
| Apr 27, 4:45 PM CDT | Tornado Warning | TAE | Gadsden | 45 min |
| Apr 27, 4:47 PM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Leon, Wakulla | 73 min |
| Apr 27, 4:51 PM CDT | Special Marine Warning | TAE | 3 hr | |
| Apr 27, 5:04 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Lafayette, Madison, Taylor | 86 min |
| Apr 27, 5:15 PM CDT | Tornado Warning | TAE | Leon | 22 min |
| Apr 27, 5:42 PM CDT | Tornado Warning | TAE | Jefferson, Madison | 18 min |
| Apr 27, 6:04 PM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 86 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.